# SDR CA010626006

- Difficulty date: May 24, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 14,337 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 3212 · Emergency Flotation Section
- Part: Switch
- Part number: 5801
- Condition: Failed
- Location: Float
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR EXTENSIONFOR LANDING IN PRINCE ALBERT SASK. THE RH MAIN GEAR DOWN INDICATOR LIGHT DID NOT ILLUMINATE. AFTER TESTING THE SYSTEM AND HAVING THE SAME RESULTS, THE PILOT ELECTED TO LAND AND DID SOWITHOUT INCIDENT. ON THE GROUND, TESTING REVEALED THAT THE PROXIMITY SWITCH FOR THE RH MAIN GEAR WOULD FAIL INTERMITTANTLY. AS A PRECAUTION THE OTHER SWITCHES WERE ALSO TESTED AND THE LH NOSE WHEEL A LSO FAILEDINTERMITTANTLY. NEW SWITCHES HAVE BEEN ORDERED TO REPLACE THE FAULTY ONES. BOTH SWITCHES ARE THE SAME PART NUMBER. AS A MATTER OF INTEREST THE LANDING GEAR HAD BEEN SWUNG AS MANY AS THIRTY TIMES THAT DAY BEFORE WITHOUT FAILURE WHILE TROUBLE SHOOTING A DIFFERENT DISCREPENCY.
